algebra universalis

, Volume 30, Issue 2, pp 275–284

On the equational theory ofC*-algebras

  • J. Wick Pelletier
  • J. Rosický


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Blackadar, B.,Shape theory for C *-algebras, Math. Scand.55 (1983), 249–275.Google Scholar
  2. [2]
    Dixmier, J.,Les C *-algébres et leurs représentations, Gauthiers-Villars, Paris, 1969.Google Scholar
  3. [3]
    Grauert, H. andFritzsche, K.,Several complex variables, Springer-Verlag, New York, 1976.Google Scholar
  4. [4]
    Hewitt, E. andZuckerman, H., The ι1,-algebra of a commutative semigroup, Trans. A.M.S.83 (1956), 70–97.Google Scholar
  5. [5]
    Hörmander, L.,An introduction to complex analysis in several variables, Van Nostrand, 1966.Google Scholar
  6. [6]
    Isbell, J., Generating the algebraic theory ofC(X), Alg. Univ.15 (1982), 153–155.Google Scholar
  7. [7]
    Lindahl, R. J. andMaserick, P. R., Positive-definite functions on involution semigroups, Duke Math. J.38 (1971), 771–782.Google Scholar
  8. [8]
    Manes, E.,Algebraic theories, Springer-Verlag, New York, Heidelberg, Berlin, 1976.Google Scholar
  9. [9]
    Negrepontis, J. W.,Duality in analysis from the point of view of triples, J. Alg.19 (1971), 228–253.Google Scholar
  10. [10]
    Pelletier, J. W. andRosicky, J.,Generating the equational theory of C *-algebras and related categories, Proc. Conf. Categorical Topology, Prague 1988, World Scientific (1989), 163–180.Google Scholar
  11. [11]
    Pumplün, D. andRöhrl, H.,Banach spaces and totally convex spaces I, Comm. in Alg.12 (1984), 953–1019.Google Scholar
  12. [12]
    Pumplün, D. andRöhrl, H.,Banach spaces and totally convex spaces II, Comm. in Alg.13 (1985), 1047–1113.Google Scholar
  13. [13]
    Semadeni, Z.,Algebraic operators on spaces of continuous affine functions, Seminarberichte, Fernuniversit*t Hagen28 (1988), 175–180.Google Scholar
  14. [14]
    Van Osdol, D.,C *-algebras and cohmology, Proc. Conf. Categorical Topology, Toledo 1983, Heldermann Verlag (1984), 582–587.Google Scholar

Copyright information

© Birkhäuser Verlag 1993

Authors and Affiliations

  • J. Wick Pelletier
    • 1
    • 2
  • J. Rosický
    • 1
    • 2
  1. 1.Department of MathematicsYork UniversityNorth YorkCanada
  2. 2.Department of MathematicsMasaryk UniversityBrnoCzechoslovakia

Personalised recommendations